# SDR SWIA200616204

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 2,063 hours, 1,416 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A1353
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,030 hours, 1,389 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS.   REPLACED LT INBOARD SKEW DETECTOR (MT83).  OPERATIONAL CHECK GOOD, IAW AMM 27-52-45.
